# SDR SWAA2017092516551

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 54,649 hours, 23,150 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0909
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, TRAILING EDGE FLAPS DID NOT EXTEND PAST 5 DEGREES WHEN FLAP LEVER WAS PLACED TO 15 AND 30 DEGREES ALTERNATE FLAP SWITCH USED TO EXTEND FLAP TO 15 DEGREES.  R&R RIGHT FLAP POSITION TRANSMITTER PER AMM.
